Complaints such as diarrhea and shortness of breath up to cardiac arrest threaten – healing practice

0
2

Candy recall: allergen not labeled

Ciloglu Handels GmbH from Gärtringen (Baden-Württemberg) has started a recall for a candy. The reason for the measure: The product could contain traces of peanuts. Consuming the product can be dangerous for people with a peanut allergy.

Ciloglu Handels GmbH from Gärtringen in Baden-Württemberg is recalling the confectionery “FINDIKLI PESTIL”. According to a recall letter, the manufacturer informed the company that the product could contain traces of peanuts.

Purchase price will be refunded

According to the letter that the Federal Office for Consumer Protection and Food Safety (BVL) has published on its portal “Lebensmittelwarnung.de”, the following goods are affected by the recall:

Pestil confectionery with the article name: FINDIKLI PESTIL, 12X300GR, barcode: 8697436552764, article number: 0147101 and the best before dates: 02/12/2021, 04/20/2021, 07/01/2021 08/14/2021, 07/10/2021 and 07/11/2021.

“If you have this product, you can return it to your store – with or without a receipt – for a refund,” writes the company.

Allergic complaints possible

People who are allergic to peanuts could potentially be harmed by this product. According to the European Center for Allergy Research Foundation (ECARF), a peanut allergy can cause mild but also severe allergic reactions in various organs.

According to the experts, the symptoms range from the so-called oral allergy syndrome, in which the mucous membrane in the mouth and throat tingles or swells a few minutes to hours after intake, to dangerous anaphylactic shock with shortness of breath and cardiac arrest.

Symptoms such as stomach pain, vomiting, or diarrhea can occur. In some cases the airways can be involved and an allergic runny nose or asthmatic symptoms develop.

Another possible scene of allergic reactions is the skin: in addition to itching, redness or hives, a peanut allergy can also intensify or even trigger flare-ups at neurodermatitis.

Adolescents and young adults with asthma in particular belong to the risk group that can develop severe anaphylactic reactions. (ad)

Author and source information

This text corresponds to the requirements of the medical literature, medical guidelines and current studies and has been checked by medical professionals.

Important NOTE:
This article is for general guidance only and should not be used for self-diagnosis or self-treatment. He can not substitute a visit at the doctor.



[ source link ]
https://www.heilpraxisnet.de/naturheilpraxis/suessigkeiten-rueckruf-beschwerden-wie-durchfall-und-atemnot-bis-kreislaufstillstand-drohen-20210113530800/

Complaints diarrhea shortness breath cardiac arrest threaten healing practice

LEAVE A REPLY

Please enter your comment!
Please enter your name here